Introduction: Armodafinil is the pharmacologically active R-enantiomer of modafinil, a widely prescribed wake-promoting agent used to treat several sleep-related disorders including narcolepsy, shift work sleep disorder, and obstructive sleep apnea. The most common side effects of armodafinil are headache, nausea, and insomnia. The most serious adverse effects are angioedema, severe psychosis, and palpitations. There was no previously reported adverse event of acute hepatitis for this drug. Here, we report first such case. An 18-year-old male with a recent diagnosis of narcolepsy was started on armodafinil therapy. Within a week of starting the drug, the patient developed progressive headache, decreased appetite, nausea, and later jaundice, which required him to visit the emergency department (ED). His CBC with differential count was normal, but the total bilirubin was 2.3 mg/dL (direct 0.9 mg/dL), AST 24 U/L, and ALT 101 U/L. All the above parameters were normal a week before the therapy was begun. The patient did not take acetaminophen, NSAIDs, or alcohol prior to his presentation to the ED. He was also not on any other medications at this time, hence an idiosyncratic reaction to armodafinil was suspected and the medication was discontinued. On his follow-up appointment 10 days later, the patient’s total bilirubin was 0.6 mg/dL (normal) with no clinical evidence of jaundice. The patient was commenced on an alternative therapy for narcolepsy. Further investigations were negative for viral hepatitis A, B, and C; however, he was found to have elevated iron saturation of 94%, serum iron 218 mcg/dl, and TIBC 232 mcg/dL. Hereditary hemochromatosis was suspected. Further testing for HFE gene mutation was positive for C282Y homozygous mutation, and negative for H63D. MRI showed a pattern of iron deposition consistent with primary hemochromatosis with hepatic iron concentration of 3.3 mg/g, consistent with mild iron overload. The patient is currently being treated with phlebotomy for hereditary hemochromatosis. We report for the first time, a new drug reaction for armodafinil. The exact etiology is not clear as yet, but it appears that this could be an idiosyncratic type reaction. Since our patient was on monotherapy with a clear temporal relationship, it was easy to diagnose. This can be a very challenging drug reaction to diagnose in patients on polypharmacy, especially when there were no reported cases before. For this reason, this case report serves as an index case and carries paramount significance in alerting physicians. Physicians treating patients with armodafinil should consider checking liver function tests soon after starting this drug, especially in patients with hemochromatosis.